Recalls for CareFusion

Avea Ventilator by CareFusion: Recall - Potential Malfunction of Pressure Transducer
05/27/2015 Medical Recall

Ventilator may activate false Extended High Ppeak or Circuit Occlusion audio and visual alarms, open the safety valve and stop ventilating.

  • Company:
    CareFusion
Carefusion Provides Update on Voluntary Global Recall of Avea® Ventilator
05/27/2015 Food Recall

CareFusion, a BD company (NYSE:BDX), provided an update on a global voluntary recall that was initiated on April 21, 2015 to address an issue with certain units of AVEA® ventilators. The recall has been designated as a Class I recall by the U.S. Food and Drug Administration (FDA), which means the Agency believes that there is a reasonable probability that use of the recalled product will cause serious adverse health consequences or death.

  • Company:
    CareFusion
  • Problem
    Potential malfunction of an AVEA ventilator specific 5 psi pressure transducer
CareFusion EnVe and ReVel Ventilators: Class 1 Recall - Power Connection Failure
10/10/2014 Medical Recall

Ventilator shut-off from power failures may lead to serious patient injury or death.

  • Company:
    CareFusion
Carefusion Avea Ventilator: Recall - Underreporting Of Tidal Volume If Used In Conjunction With Neonatal Hotwire Flow Sensor
10/01/2013 Medical Recall

Patients may receive a higher than expected tidal

  • Company:
    CareFusion
Carefusion Provides Update On Voluntary Recall Of Avea® Ventilator
10/01/2013 Food Recall

CareFusion issued the following update regarding its previously announced voluntary recall of AVEA® ventilators. The company initiated the voluntary recall on Sept. 3, 2013.

  • Company:
    CareFusion
  • Problem
    Reminder To Hospitals To Check Backup Battery Expiration
CareFusion Alaris PC unit (model 8015) with version 9.12 Keyboard Processor: Class I Recall - Potential Loss of Communication Between Main Processor and Keyboard
08/07/2013 Medical Recall

Device malfunction can result in the sudden unintended discontinuation of medications. This can lead to cause serious adverse health consequences, including death.

  • Company:
    CareFusion